# SDR SWAA2023100292879

- Difficulty date: August 23, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHIELD IS CRACKED.<[01] REMOVED AND REPLACED #1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHIELD PER SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED REMOVED AND REPLACED #1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHIELD PER SRM 51-40-02-0G-0 AND CMM 71-13-30;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENTS.
